# SDR A6WA200940560

- Difficulty date: August 21, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC MANIFOLD BRACKET AT FS 718.00 AFT AREA CRACKED.  (.200") LONG.  REO 601R-53-62-031, REV A. CARRIED OUT ON RT HYD MANIFOLD BRACKET AT FS 718.00.  (K)
